# SDR KBM2005F00200

- Difficulty date: May 21, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 5,754 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040111920
- Part serial: 25020
- Condition: Inoperative
- Location: Attitude
- Part time: 958 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR WILL NOT RESET (CAGE).  MEL`D (K)
